# SDR SIMA20251120012

- Difficulty date: November 20, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066348001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI Z150-002 MULTIPLE ATTACHING PARTS ON FRAME 75 CORRODED BEYOND LIMITS. 00571/1645 - SHEAR CLIP CORRODED ON FRAME FR75 BETWEEN 25L AND 24L 0572/1646 - SHEAR CLIP CORRODED ON FRAME FR75 BETWEEN 29L AND 29R 00573/1647 - SHEAR CLIP ON FRAME FR75 CORRODED BETWEEN 29L AND 28L (MAJOR REPAIR)) (LEVEL 2 CORROSION). 00571/1645 - SHEAR CLIP ON FRAME 75 BETWEEN STRINGER 25L AND 24L HAS 100% MATERIAL LOSS. ORDERED AND RECEIVED NEW SHEAR CLIP PN 170-91911-001. LOCATED, DRILLED AND DEBURED NEW SHEAR CLIP IAW E-175 SRM 51-40-02. TOPCOATED FASTENERS IAW E-175 SRM 51-23-06 AND ENVOY-ETN-EJ-51-015. REMOVED AND REPLACED SHEAR CLIP ON FRAME 75 BETWEEN STRINGER 25L AND 24 L IAW E-175 SRM 51-40-08.  0572/1646 - SHEAR CLIP ON FRAME 75 BETWEEN STRINGER 29L AND 29R FOUND TO HAVE 100% MATERIAL LOSS. LOCATED, DRILLED, AND DEBURRED NEW SHEAR CLIP IAW E-175 SRM 51-40-02. PN 170-66348-001. TOPCOATED FASTENERS ON INTERNAL SIDE IAW E-175 SRM 51-23-06. REMOVED AND REPLACED SHEAR CLIP AT FRAME 75 BETWEEN STRINGER 29L AND 29R IAW E-175 SRM 51-40-08. 00573/1647 - SHEAR CLIP ON FRAME 75 BETWEEN 29L AND 28L HAS 100% MATERIAL LOSS. LOCATED AND DRILLED NEW SHEAR CLIP PN:170-91960-001 PER EMB 175 SRM 51-40-02. TOPCOATED FASTENERS IAW E-175 SRM 51-23-06 AND ENVOY ETN-EJ-51-015. REMOVED AND REPLACED SHEAR CLIP ON FRAME FR75 BETWEEN 29L AND 28L IAW E-175 SRM 51-40-08.
